Alert archive / Arizona / Flash Flood Warnings in 2024

Flash Flood Warning 39, NWS Flagstaff, AZ

July 21, 2024Yavapai County, Arizona

NWS Flagstaff, AZ issued this flash flood warning at Jul 21, 2024, 2:13 PM MST for Yavapai County, Arizona. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2024, 2:13 PM MST (21:13 UTC)
Expired
Jul 21, 2024, 6:15 PM MST
In force
4 hr
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 6:10 PM MSTFLASH FLOOD3 Ese Cordes Junction, AZThe gage at Aqua Fria below Ash Creek (YAAA3) showed a quick, 3 foot rise. Flash flooding would have occured upstream prior to the reported rise at YAAA3.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 237 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2024-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2024-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

385 
WGUS55 KFGZ 212113
FFWFGZ
AZC025-220115-
/O.NEW.KFGZ.FF.W.0039.240721T2113Z-240722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Flagstaff AZ
213 PM MST Sun Jul 21 2024

The National Weather Service in Flagstaff has issued a

* Flash Flood Warning for...
  Ash Creek in Yavapai County in west central Arizona...

* Until 615 PM MST.

* At 212 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across near Cherry and along Ash Creek. Between 1 and 
  2.5 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Agua Fria National Monument, Cherry and Arcosanti.

This includes the following recreation areas and campgrounds...
	Powell Springs Campground and Powell Springs Campground.

This includes Interstate 17 between mile markers 267 and 272.

This includes the following creeks, washes and rivers...
  Hackberry Wash, Ash Creek, Agua Fria River, Racetrack Wash, Dry 
  Creek, Cherry Creek, Little Ash Creek, Brushy Wash, Little 
  Hackberry Wash, Cienega Creek, Sycamore Creek, Osborne Spring Wash 
  and Yarber Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for flooding even in locations not receiving rain. 
Normally dry washes and creeks can become raging killer currents in 
a matter of minutes, even from distant rainfall.

Low water crossings will become dangerous in heavy rain. Do not 
attempt to cross flooded roads. Find an alternate route.

&&

LAT...LON 3432 11209 3459 11218 3465 11217 3466 11211
      3459 11201 3432 11206

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MCT
3 follow-up statements
777 
WGUS75 KFGZ 212233
FFSFGZ

Flash Flood Statement
National Weather Service Flagstaff AZ
333 PM MST Sun Jul 21 2024

AZC025-220115-
/O.CON.KFGZ.FF.W.0039.000000T0000Z-240722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yavapai AZ-
333 PM MST Sun Jul 21 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MST THIS 
EVENING FOR YAVAPAI COUNTY ALONG ASH CREEK...

At 331 PM MST, Doppler radar indicated heavy rain has ended with 
moderate rainfall continuing. Between 1.5 and 3.0 inches of rain 
have fallen. Runoff from previous heavy rain will continue to cause 
flash flooding along Ash Creek to the confluence with the Agua Fria 
River.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Agua Fria National Monument, Cherry and Arcosanti.

This includes the following recreation areas and campgrounds...
	Powell Springs Campground and Powell Springs Campground.

This includes Interstate 17 between mile markers 266 and 272.

This includes the following creeks, washes and rivers...
  Hackberry Wash, Ash Creek, Agua Fria River, Racetrack Wash, Dry 
  Creek, Cherry Creek, Little Ash Creek, Brushy Wash, Little 
  Hackberry Wash, Cienega Creek, Sycamore Creek, Osborne Spring Wash 
  and Yarber Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for flooding even in locations not receiving rain. 
Normally dry washes, slot canyons, and creeks can become raging 
killer currents in a matter of minutes, even from distant rainfall.

Low water crossings will become dangerous in heavy rain. Do not 
attempt to cross flooded roads. Find an alternate route.

&&

LAT...LON 3432 11209 3459 11218 3465 11217 3466 11211
      3459 11201 3432 11206

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MCT
712 
WGUS75 KFGZ 212345
FFSFGZ

Flash Flood Statement
National Weather Service Flagstaff AZ
445 PM MST Sun Jul 21 2024

AZC025-220115-
/O.CON.KFGZ.FF.W.0039.000000T0000Z-240722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yavapai AZ-
445 PM MST Sun Jul 21 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MST THIS 
EVENING FOR YAVAPAI COUNTY ALONG ASH CREEK...

At 442 PM MST, Doppler radar indicated heavy rain has ended with 
light rainfall continuing. Between 2.0 and 4.0 inches of rain 
fell. Runoff from previous heavy rain will continue to cause 
flash flooding along Ash Creek to the confluence with the Agua Fria 
River.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Cordes Lakes, Agua Fria National Monument, Cherry and Arcosanti.

This includes the following recreation areas and campgrounds...
	Powell Springs Campground and Powell Springs Campground.

This includes Interstate 17 between mile markers 266 and 272.

This includes the following creeks, washes and rivers...
  Hackberry Wash, Agua Fria River, Cherry Creek, Yarber Wash, Dry 
  Creek, Racetrack Wash, Little Ash Creek, Cienega Creek, Ash Creek, 
  Osborne Spring Wash, Sycamore Creek, Little Hackberry Wash and 
  Brushy Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for flooding even in locations not receiving rain. 
Normally dry washes, slot canyons, and creeks can become raging 
killer currents in a matter of minutes, even from distant rainfall.

Low water crossings will become dangerous in heavy rain. Do not 
attempt to cross flooded roads. Find an alternate route.

&&

LAT...LON 3432 11209 3459 11218 3465 11217 3466 11211
      3459 11201 3432 11206

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RR
156 
WGUS75 KFGZ 220110
FFSFGZ

Flash Flood Statement
National Weather Service Flagstaff AZ
610 PM MST Sun Jul 21 2024

AZC025-220120-
/O.EXP.KFGZ.FF.W.0039.000000T0000Z-240722T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yavapai AZ-
610 PM MST Sun Jul 21 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MST THIS EVENING FOR 
YAVAPAI COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3459 11201 3432 11206 3432 11209 3459 11218
      3465 11217 3466 11211

$$

RR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 10:15 AM MST, 3 hours 58 minutes earlier.

Area forecast discussion, Jul 21, 10:15 AM MST, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
1015 AM MST Sun Jul 21 2024

.SYNOPSIS...Scattered showers and thunderstorms are expected each
day through next week. Some storms this afternoon and evening
could become strong to severe, with hail, strong gusty winds and locally
heavy rainfall especially along and south of the Mogollon Rim. Temperatures
will remain a bit above average, with light winds outside of storms.

&&

.UPDATE...Showers and isolated thunderstorms continue to push
southward through northern Arizona this morning in response to a
remnant outflow boundary. Updated PoPs to better reflect where
these showers are located.

As for the rest of today, things look to be on track with more
showers and thunderstorms developing later this morning and
continuing into this evening. Best chances for strong to possibly
severe storms still looks to be along and south of the Rim. With
the monsoon remaining fairly active, expect there to be decent
chances for showers and storms as we move through the week.

&&

.PREV DISCUSSION /449 AM MST/...Some subtle changes to the atmospheric setup are
occurring early this morning, and these are expected to lead to an
significant increase in storm development later this afternoon and
evening along and south of the Mogollon Rim. At 130 AM - a rather
large outflow boundary can be seen on satellite imagery and
surface observations moving northward through all of Yavapai/Gila
counties up past Flagstaff. The low level air mass behind this
boundary has moistened considerably, with dewpoints rising into
the 60s in Yavapai/Gila and well into the 50s for the Mogollon Rim
and Flagstaff areas. The boundary has even helped kick off some
scattered light showers overnight as it passes through. Meanwhile,
the the center of the strong ridge that has caused our hot
weather continues to slide west of the state. Clockwise flow
around this circulation will bring an increase in northerly
steering flow by this afternoon and evening (up to around 15-20
kts), pushing storms that develop along the Mogollon Rim/White
Mtns into a more unstable air mass in Gila/Yavapai counties. CAPE
values this afternoon along and south of the rim are forecast to
be in the 1000-1500 J/kg range (SREF Mean). As storms develop and
move south across these areas, a few are likely to become strong
to severe, with localized wind gusts to 60 mph and hail to 1" in
diameter. The Storm Prediction Center has placed this area into a
marginal risk for severe thunderstorms today. Heavy rainfall and
flooding will also be a concern with a few storms, though storm
motions shouldn't be particularly slow which limits the risk. WPC
has the White Mtns in a slight risk for excessive rainfall today,
with much of the rest of our region in a marginal risk. The speed
of storms this evening should shift most of the activity south of
our forecast area by early to mid evening.

Monday through Thursday - the center of the high is forecast to be
northwest of the state, somewhere near Las Vegas. This will keep a
north to northeast steering flow in place. Some drier air will
eventually work its way into northeast Arizona so storm chances
there fall to the 10-30% chance each day. However, along and south
of the Mogollon Rim moisture is still forecast to be sufficient
for daily rounds of showers and thunderstorms. Isolated strong
storms will be possible each day in Yavapai/Gila counties. High
temperatures will be 5-10 degrees above normal each day, though
some afternoon relief in the form of rain-cooled air will help
some areas.

Friday and Saturday - the ridge is finally forecast to weaken some
as it moves eastward toward Arizona. A modest drop in high
temperatures is forecast along with continued daily storm chances.

&&

.AVIATION...Sunday 21/18Z through Monday 22/18Z...VFR conditions
will persist through the TAF period, minus periods of MVFR
conditions in heavier SHRA/TSRA. Expect active weather between 18Z
-06Z, with gusty/erratic winds likely. Greatest coverage will be
 along and south of a KGCN-KRQE line. Outside of storm driven
 outflows, look for winds 10-20 kts varying in direction.

OUTLOOK...Monday 22/18Z through Wednesday 24/18Z...Showers and
thunderstorms will continue each afternoon/evening through the
outlook period. Mainly VFR conditions are expected minus brief
periods of MVFR in heavier storms. Outside of gusty/erratic
outflow winds, look for southwest through northwest winds 10-15
kts.

&&

.FIRE WEATHER...Today and Monday...Scattered showers
and thunderstorms will continue. Outside of gusty, erratic
thunderstorm outflows, expect southwest through northwest winds at 5
to 15 mph becoming variable overnight. Temperatures remain slightly
above average with minimum humidity 20 to 30% each afternoon.

Tuesday through Thursday...The chance for showers/thunderstorms will
continue each day. Gusty and erratic winds are possible in the
vicinity of storms. Otherwise, light winds at 5 to 15 mph. Turning a
bit warmer with afternoon RH values ranging from 20-30%.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...None.

&&

PUBLIC...Meola/JJ
AVIATION...Konieczny
FIRE WEATHER...Konieczny

For Northern Arizona weather information visit
weather.gov/flagstaff

In the hours before

Special weather statement, Jul 21, 11:24 AM MST, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Flagstaff AZ
1124 AM MST Sun Jul 21 2024

AZZ016-018-211900-
Northern Gila County-Eastern Mogollon Rim-
1124 AM MST Sun Jul 21 2024

...A STRONG THUNDERSTORM WILL IMPACT GILA AND NAVAJO COUNTIES
SOUTH OF HEBER THROUGH NOON MST...

At 1124 AM MST, Doppler radar was tracking a strong thunderstorm near
Valley View Point, or 22 miles southeast of Forest Lakes, moving
southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Valley View Point, Cibecue Airport, Burke Mountain, Cibecue, Chediski
Peak, Grasshopper Butte, and Carrizo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3417 11068 3433 11048 3415 11020 3395 11043
TIME...MOT...LOC 1824Z 313DEG 14KT 3418 11045

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MCT
Special weather statement, Jul 21, 11:35 AM MST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Flagstaff AZ
1135 AM MST Sun Jul 21 2024

AZZ015-038-211900-
Western Mogollon Rim-Oak Creek and Sycamore Canyons-
1135 AM MST Sun Jul 21 2024

...A STRONG THUNDERSTORM WILL IMPACT COCONINO COUNTY THROUGH NOON
MST...

At 1135 AM MST, Doppler radar was tracking a strong thunderstorm over
Munds Park, or 10 miles northeast of Sedona, moving southeast at 20
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Munds Park, Indian Gardens, Pine Flats, East Pocket Lookout Tower,
Schnebly Hill Overlook, Slide Rock State Park, West Fork of Oak
Creek, and Red Rock-Secret Mountain Wilderness.

This includes the following highways...
 Interstate 17 between mile markers 321 and 330.
 State Route 89A between mile markers 377 and 387.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3499 11178 3505 11169 3496 11157 3487 11172
TIME...MOT...LOC 1835Z 328DEG 17KT 3496 11168

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Konieczny
Special weather statement, Jul 21, 12:09 PM MST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Flagstaff AZ
1209 PM MST Sun Jul 21 2024

AZZ016-018-211945-
Northern Gila County-Eastern Mogollon Rim-
1209 PM MST Sun Jul 21 2024

...A STRONG THUNDERSTORM WILL IMPACT GILA...NAVAJO AND COCONINO
COUNTIES BETWEEN KOHLS RANCH AND FOREST LAKES THROUGH 1245 PM MST...

At 1209 PM MST, Doppler radar was tracking a strong thunderstorm over
Hunter Creek, or 10 miles west of Forest Lakes, moving southeast at
20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bear Flat, Haigler Creek, Young, Mountain Meadows, Willow Springs
Canyon Lake, Christopher Creek, Woods Canyon Lake, Woods Canyon Lake
Recreation Area, Colcord Mountain Estates, Mogollon Rim Visitor
Center, Willow Springs Lake Recreation Area, Hunter Creek, Canyon
Creek Fish Hatchery, Sleepy Hollow, Sardine Point Day Use, Forest
Lakes, and Hellsgate Wilderness.

This includes the following highways...
 State Route 288 between mile markers 301 and 311.
 State Route 260 between mile markers 271 and 286.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3427 11114 3440 11093 3421 11068 3403 11097
TIME...MOT...LOC 1909Z 323DEG 17KT 3429 11097

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MCT
Local storm report, Jul 21, 12:33 PM MST, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Flagstaff AZ
1233 PM MST Sun Jul 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     Tstm Wnd Dmg     1 E Pine                34.38N 111.45W
07/21/2024                   Gila               AZ   Trained Spotter

            Phone call received for trees down
            (approximately a foot in diameter) along HWY
            87.

&&

PTK
Special weather statement, Jul 21, 2:04 PM MST, 9 minutes before
Special Weather Statement
National Weather Service Flagstaff AZ
204 PM MST Sun Jul 21 2024

AZZ008-037-212130-
Yavapai County Valleys and Basins-Yavapai County Mountains-
204 PM MST Sun Jul 21 2024

...A STRONG THUNDERSTORM WILL IMPACT YAVAPAI COUNTY FROM
PAULDEN THROUGH PRESCOTT AND DEWEY HUMBOLDT THROUGH 230 PM MST...

At 203 PM MST, Doppler radar was tracking a strong thunderstorm near
Yavapai County Fairgrounds, or near Prescott Valley, moving south at
25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Quartz Mountain, Thumbe Butte, Rancho Vista Estates, Willow Creek
Reservoir, Poland Junction, Prescott Gateway Mall, Iron Springs,
Embry-Riddle Aeronautical University, Acker Park, Chino Valley,
Prescott Valley, Woodchute Mountain, Goldwater Lake Park, Wildwood
Estates, Fain Lake, Mingus Mountain, Alto Pit OHV, Courthouse Plaza,
Wilhoit, and Prescott Regional Airport.

This includes the following highways...
 State Route 89 between mile markers 293 and 342.
 State Route 89A between mile markers 318 and 342.
 State Route 69 between mile markers 274 and 296.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
west central Arizona.

&&

LAT...LON 3493 11265 3497 11219 3445 11205 3439 11262
TIME...MOT...LOC 2103Z 350DEG 35KT 3469 11232

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MCT

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 5:35 PM MSTSevere Thunderstorm WarningFGZGila, Yavapai25 min
Jul 21, 11:24 AM MSTSpecial Weather StatementFGZGila36 min
Jul 21, 11:35 AM MSTSpecial Weather StatementFGZ25 min
Jul 21, 12:09 PM MSTSpecial Weather StatementFGZGila36 min
Jul 21, 12:13 PM MSTSevere Thunderstorm WarningFGZCoconino, Gila19 min
Jul 21, 12:20 PM MSTSevere Thunderstorm WarningFGZCoconino, Gila25 min
Jul 21, 12:43 PM MSTSevere Thunderstorm WarningFGZCoconino, Gila32 min
Jul 21, 1:02 PM MSTSevere Thunderstorm WarningFGZGila, Navajo28 min
Jul 21, 1:22 PM MSTSevere Thunderstorm WarningFGZYavapai23 min
Jul 21, 1:27 PM MSTSevere Thunderstorm WarningFGZGila33 min
Jul 21, 1:44 PM MSTSevere Thunderstorm WarningFGZGila, Yavapai46 min
Jul 21, 2:04 PM MSTSpecial Weather StatementFGZYavapai26 min
Jul 21, 2:35 PM MSTSevere Thunderstorm WarningFGZYavapai25 min
Jul 21, 3:02 PM MSTSevere Thunderstorm WarningFGZYavapai43 min
Jul 21, 3:19 PM MSTFlash Flood Warning Considerable damage threatFGZYavapai3 hr
Jul 21, 3:52 PM MSTSpecial Weather StatementFGZ38 min

Nearby

Flash Flood Warnings in Arizona, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.